Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6645
Title: Equazioni differenziali del primo ordine con secondo membro discontinuo rispetto all'incognita
Authors: Cambini, Alberto
Querci, Sauro
Issue Date: 1969
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Alberto Cambini, Sauro Querci, "Equazioni differenziali del primo ordine con secondo membro discontinuo rispetto all'incognita", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 1 (1969), pp. 89-97.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
1 (1969)
Abstract: 
In questo lavoro è esposto un teorema di esistenza ed unicità per un'equazione differenziale del primo ordine con secondo membro suscettibile di discontinuità assai generale.

This article treats an existence and uniqueness theorem for a first order differential equation with discontinuos right-hand member.
Type: Article
URI: http://hdl.handle.net/10077/6645
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.01 (1969)

Files in This Item:
File Description SizeFormat
CambiniQuerciRendMat01.pdf568.56 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

871
Last Week
0
Last month
3
checked on May 15, 2021

Download(s) 50

544
Last Week
0
Last month
2
checked on May 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.